Tomorrow is my Beta. I am feeling now period signs but am told that you can't get your period while on Progesterone. Is this true? I am hoping that I just have the feelings & maybe I really can be possibly pregnant & just had late implantation. Wondering what tomorrow will bring.
I learned through here that you won't start your period as long as your on progesterone.... and actually last cycle, when I got my BFN, I didn't start until 6 days after I stopped it. I hope you are wrong and you get your BFP!! I'll say prayers for you tonight!!!
I kinda fiquered the same thing. My RE office is closed for 2 weeks & allow restarts on april 7. I will probably have my period prior to that. I am wondering if I should just wait until end of april & start IVF when AF comes....or do another IUI in between.
I had lots of cramping, but I think it's more likely the effects of the progesterone than anything else, as I had the same cramping when I conceived my kids as I did when I got BFNs. The progesterone delays your period, whenever I've stopped taking it, my period always comes about two days later.
My RE said I wouldn't start my period until I stopped the progesterone and the progesterone has similiar side effects to both AF and being pregnant. So, try not to worry so much about the symptoms b/c they are all so closely related.
I also didn't test positive until the day of my blood test (13dp3dt) and it was a super faint line. So, never give up hope!
Hey! I got af everytime on progesterone..with my son and 2 chemicals..so it is definately possible to get af while on progesterone..in fact they increased mine after the positive beta and it stopped once (with my son)..after our consult yesterday it was decieded they will put me on oil shots and endometrim and estrace.i guess low progesterone is a major issue with me...i was at 56 post transfer and then 7 the day of positive beta..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.